MAUDE Adverse Event Report: ABBOTT MEDICAL REGENT HEART VALVE WITH FLEX CUFF; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL REGENT HEART VALVE WITH FLEX CUFF; HEART-VALVE, MECHANICAL
Model Number 23AGFN-756
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 23mm sjm regent heart valve w/ flex cuff was chosen for a aortic valve replacement (avr) procedure.During preparation, the leaflet motion was tested using a valve tester.The valve was successfully implanted.After deployment, the valve was tested for opening and found to have restricted mobility of discs.One disc was tilting and other one was not moving.The valve was removed and replaced with a new 23mm sjm regent heart valve w/ flex cuff.The patient was reported discharged.
 
Additional Manufacturer Narrative
An event of incomplete coaptation was reported.It was indicated that after deployment, the valve was tested for opening and found to have restricted mobility of discs.One disc was tilting and other one was not moving.The investigation confirmed the device met specifications and functional testing at the time of manufacturing and upon return to abbott indicated the valve functioned normally.This test ensures proper leaflet coaptation and hemodynamic performance.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received and returned device analysis, the cause of the reported event could not be conclusively determined.The reported surgical intervention was a result of case-specific circumstances as the device was surgical removal.Codes removed: component code: 4755 part/component/sub-assembly term not applicable.Type of investigation: 4118 type of investigation not yet determined; investigation findings: investigation conclusions: 11 conclusion not yet available.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 23mm sjm regent heart valve w/ flex cuff was chosen for a aortic valve replacement (avr) procedure.During preparation, the leaflet motion was tested using a valve tester.The valve was successfully implanted.After deployment, the valve was tested for opening and found to have restricted mobility of discs.One disc was tilting and other one was not moving.The valve was removed and replaced with a new 23mm sjm regent heart valve w/ flex cuff.The patient was reported discharged.No additional information was provided.

Brand Name
REGENT HEART VALVE WITH FLEX CUFF
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21369393
Report Number2135147-2025-00696
Device Sequence Number15562160
Product Code LWQ
UDI-Device Identifier05415067044174
UDI-Public(01)05415067044174(17)290530
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23AGFN-756
Device Catalogue Number23AGFN-756
Device Lot NumberC00021485
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale